# SDR ASAA2018091026061

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 42,166 hours, 12,576 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6410
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,629 hours, 8,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE NR 2 N1 "TAI" INDICATION AMBER ON, OVERHEAD BLUE LIGHT OUT WITH SWITCH OFF N1 NR 1 AND NR 2 ARE MATCHED. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE COWL TAI VALVE REF AMM 30-21-11/401, OPS CHECK AND LEAK CHECK GOOD. NO OTHER DEFECTS NOTED.
